RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Biolog. Bioinform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Biolog. Bioinform., 2007, Volume 2, Issue 1, Pages 73–81 (Mi mbb19)  

This article is cited in 5 scientific papers (total in 5 papers)

Proceedings of The International Conference "Mathematical Biology and Bioinformatics"

Spontaneous halt of spiral wave drift in homogeneous excitable media

Yu. E. El'kina, A. V. Moskalenkob, Ch. F. Starmerc

a Institute of Mathematical Problems of Biology, Russian Academy of Sciences
b Institute for Theoretical and Experimental Biophysics, Pushchino, Moscow Region
c Duke-NUS Graduate Medical School Singapore

Abstract: In computer simulations, we found a new type of spiral wave drift in  homogeneous two-dimensional excitable medium, namely, a circular drift of the spiral wave with decrease of the drift velocity right up to its total cessation. We have investigated certain quantitative characteristics of the new spiral wave behavior. As a result, we have demonstrated that the new spiral wave behavior essentially differs from the types of its behavior that was known before. This discovery can improve comprehension of mechanisms of some potentially life-threatening cardiac arrhythmias.

Key words: excitable media, spiral waves, mathematical modeling, cardiac arrhythmia.

Full text: PDF file (598 kB)
References: PDF file   HTML file

English version:
Mathematical Biology and Bioinformatics, 2007, 2:1, 1–9

Document Type: Article
UDC: 577.3
Received 12.04.2007, Published 24.04.2007

Citation: Yu. E. El'kin, A. V. Moskalenko, Ch. F. Starmer, “Spontaneous halt of spiral wave drift in homogeneous excitable media”, Mat. Biolog. Bioinform., 2:1 (2007), 73–81; Mat. Biolog. Bioinform., 2:1 (2007), 1–9

Citation in format AMSBIB
\Bibitem{ElkMosSta07}
\by Yu.~E.~El'kin, A.~V.~Moskalenko, Ch.~F.~Starmer
\paper Spontaneous halt of spiral wave drift in homogeneous excitable media
\jour Mat. Biolog. Bioinform.
\yr 2007
\vol 2
\issue 1
\pages 73--81
\mathnet{http://mi.mathnet.ru/mbb19}
\transl
\jour Mat. Biolog. Bioinform.
\yr 2007
\vol 2
\issue 1
\pages 1--9


Linking options:
  • http://mi.mathnet.ru/eng/mbb19
  • http://mi.mathnet.ru/eng/mbb/v2/i1/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. E. Kurushina, A. A. Ivanov, Yu. V. Zhelnov, I. P. Zavershinskii, V. V. Maksimov, “Modelirovanie prostranstvenno-vremennykh struktur v sisteme khischnik-zhertva vo vneshnei fluktuiruyuschei srede”, Matem. modelirovanie, 22:10 (2010), 3–17  mathnet  mathscinet
    2. Kurushina S.E., Ivanov A.A., Zhelnov Yu.V., Zavershinskii I.P., Maksimov V.V., “Avtovolnovye struktury vo vneshnei fluktuiruyuschei srede”, Izv. Samarskogo nauchnogo tsentra RAN, 12:4 (2010), 41–50  elib
    3. Pavelchak I.A., “Chislennyi metod opredeleniya lokalizovannogo nachalnogo usloviya v modelyakh fitts-khyu–nagumo i alieva–panfilova”, Vestnik Moskovskogo universiteta. Seriya 15: Vychislitelnaya matematika i kibernetika, 3 (2011), 7–13  mathscinet  zmath  elib
    4. A. M. Denisov, I. A. Pavelchak, “A numerical method for determining the localized initial condition for some mathematical models of the heart excitation”, Math. Models Comput. Simul., 5:1 (2013), 75–80  mathnet  crossref  mathscinet  elib
    5. Pavelchak I.A., “Chislennyi metod opredeleniya parametrov v modelyakh fitts-khyu-nagumo i alieva-panfilova”, Vychislitelnye metody i programmirovanie: novye vychislitelnye tekhnologii, 13:1 (2012), 172–176  mathnet  elib
  • Number of views:
    This page:684
    Full text:86
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018